# SDR CA040205006

- Difficulty date: February 3, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Display
- Condition: Failed
- Location: Eis
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE UPPER PORTION OF THE ENGINE INDICATION SCREEN FAILED TQ, NG, & ITT. THE ALTERNATE SCREEN WAS SELECTED AND PERFORMED PROPERLY. THE EIS COMPUTER WAS REPLACED WITH A SERVICEABLE UNIT AND FUNCTION TREATED SERVICEABLE.  IT WAS NOTED A NORMAL ENGINE START COULD NOT BE ACCOMPLISHED AS THERE WAS NO ENGINE NG INFORMATION AVAILABLE TO THE START COMPUTER TO SIGNAL IGNITION AND BOOST PUMPS.
